# SDR MWEA011325

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 41,779 hours, 41,750 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT ELEVATOR CONTROL TAB PUSHROD INBOARD CRANK ARM ATTACH BOLT NUT IS CHAFING STRUCTURE WHEN YOKE IS POSITIONED TO FULL AIRCRAFT NOSE DOWN. TRIMMED FITTING IAW MWX-ORD-01-00467H.
